Actifed Syrup 100ml
Actifed Syrup 100ml
€7,00

Product Info

Actifed Syrup contains a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh.

How To Use

Adults, elderly and children over 12 years: Two 5ml spoonful’s every 4-6 hours. Up to 4 times daily.Elderly patients with severe kidney or livers problems should talk to their doctor before taking this medicine. These patients should exercise caution when taking this product.Children 6-12 years: One 5ml spoonful every 4-6 hour up to 3 times a day. Maximum daily dose: 15ml.Not more than 3 doses should be given in any 24 hours.Use only when simple measures have failed to provide adequate relief.Do not use for more than 5 days without consulting your doctor or pharmacist.Not for use in children under the age of 6 years old.Keep out of reach and sight of children.

Delivery Info

Republic Of Ireland: Order by 4pm for NEXT WORKING DAY DELIVERY.

  • Description
  • Related Products

Actifed Syrup contains a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh.They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes. 


 Dosage: For oral use only 


Adults, elderly and children over 12 years: Two 5ml spoonful’s every 4-6 hours. Up to 4 times daily.Elderly patients with severe kidney or livers problems should talk to their doctor before taking this medicine. These patients should exercise caution when taking this product.


 Children 6-12 years: One 5ml spoonful every 4-6 hour up to 3 times a day. Maximum daily dose: 15ml.Not more than 3 doses should be given in any 24 hours.Use only when simple measures have failed to provide adequate relief. 


Do not use for more than 5 days without consulting your doctor or pharmacist.Not for use in children under the age of 6 years old. 


Keep out of reach and sight of children.Contents: Each 5ml ContainsThe active ingredients in Actifed Syrup are: Pseudoephedrine hydrochloride 30 mg and triprolidine hydrochloride 1.25 mg in each 5 ml spoonful. 


 Other ingredients are: Sucrose, glycerol, methyl hydroxybenzoate (E218), sodium benzoate (E211)quinoline yellow (E104), sunset yellow (E110) and purified water. 


 WarningMay cause drowsiness.If affected do not drive or operate machinery.Avoid alcoholic drink.Important InformationDo not take with any other cough and cold medicine.As with all medicines, if you are pregnant, breast-feeding or currently taking any other medicine, consult your doctor or pharmacist before taking this product.If symptoms persist consult your doctor. 


Consult a pharmacist or doctor before use in children under 12 years. 


Adults and children over 12 years: One tablet every 4-6 hour up to 4 times a day.Do not exceed the stated dose.Keep out of reach and sight of children.Storage Instructions 


Do not store above 25°C.Store in original container.Keep the bottle tightly closed.Please read the enclosed leaflet carefully.

Acnecide 5% Gel 60G pure-pharmacy-ireland.myshopify.com
€14,95
Actifed Tablets 12 pure-pharmacy-ireland.myshopify.com
€6,75
Active Iron 30 pure-pharmacy-ireland.myshopify.com
€17,95